Well...my lowest point for some time is going to be 203.2. I won't be seeing that number again for a while I'm afraid.
This morning I stopped taking my hydrocholorthiazide again. I had to...I'm pretty sure that after losing 90 pounds and exercising 5-6 days a week...and then a little of this summer heat, my body just can't keep up with the electrolytes anymore. In a way this is good...I mean to be at a point (hopefully) where I no longer need a water pill would be fabulous...but I know there is going to be an immediate uptick in water weight for a while till things balance out. I didn't take my water pill this morning and already I'm up 3 pounds. *sigh* I'm afraid that is going to be just the beginning. :(
This discontinuation is happening because of SEVERAL very scary instances of me very nearly falling asleep while driving and seriously struggling to stay awake through my commute, even while singing loudly to favorite songs (my best weapon against sleepy driving). I have likened it to a "drug-like" state, where no matter what I did I could not keep my eyes open. I tried eating before my workout, after my workout, adding more magnesium, adding more potassium...it just seemed nothing I did was working. I spent 5 of the last 8 nights with horrible leg cramps, I fell asleep at my desk every day last week and yesterday I fell asleep WHILE talking during a meeting with six other people. WHILE TALKING! That's not normal!
I've also had serious dry-mouth recently...a side effect of this med that I have never had in the 9 years that I've been on it.
So this is what I'm trying...I hope it works.
In other news, I have scheduled a fill for Tuesday of next week. I've had multiple days this month (while NOT on my cycle) where I felt like I could eat a house. I think my last fill was May 23rd and it has served me well, but I think the time has come.
Incidentally, while I did not take my water pill today, I had more energy than I have had in WEEKS...and I was also more hungry. I'm WELL over my calorie allotment for the day. But...I did work out...so that's something. I would have THOUGHT that retaining water would happen around my stomach as well, perhaps making me tighter....so far this hypothesis has not proven to be true. I hope I make it through the weekend without causing too much damage!